I am currently taking amlodipine besylate, losartan potassium, and hctz. Lately my pressure has been high. Yesterday when I went to the doctor 160/95. I t has been high like that alot lately. My doctor wants to add another one a beta blocker propranolol. I have had hep C for years and have some fibroses. Isnt this too much medication. Could it hurt rather than help me
Are those meds all for BP? I am only familiar with Losartan which I recently stopped due to higher BP. They weren't sure if it was the cause, but changed me to Atacand. Not much change yet. My nurse friend told me that some people need to be on 6 meds to treat their BP. I don't like a lot of meds either, Tell the doctor that you are concerned---
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.